# SDR U2RA201406040015

- Difficulty date: June 4, 2014
- Submitted: June 22, 2014
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 85,216 hours, 12,248 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Fuselage
- Part time: 85,216 hours, 12,248 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE FOUND ELONGATED DURING HFEC OPEN HOLE INSPECTION ON THE RT TENSION TIE STEEL PLATE AT STATION 1220, UPPER 3RD FASTENER FROM OTBD.  INSPECTION CARRIED OUT IAW AD 2012-15-13, SB 747-53A2507R2.
